# SDR DALA1130160948

- Difficulty date: April 27, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 57,062 hours, 43,227 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT DIVERTED DUE TO STRONG ELECTRICAL ODOR AT 13,000 FT.  GALLEY POWER WAS SWITCHED OFF. ODOR DISSIPATED THEN RETURNED. MX PERFORMED, COULD NOT DUPLICATE THE SMELL BUT REPLACED BOTH WATER SEPARATOR BAGS.  ACFT IS OK FOR SERVICE.
